Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Red spot on lower lip, no pain or scaling. Reason?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5784 Questions
I went golfing yesterday at 1:30. When I got home 5 hours later, a red spot had appeared along the bottom border of my lower lip about halfway in between the middle of the lip and the corner of the mouth. The spot is flat -- has not texture -- and doesn't hurt. It isn't dry or scaly. There is no symptom other than the spot itself that appeared suddenly. Its size is maybe 1/4 of a small pencil eraser??? maybe smaller
Posted Sat, 6 Apr 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 1 hour later
Hello dear,
Thanks for the query and the photograph

Red spot at the corner of lips can be due to many reasons like
1. Herpes
2. sun burn
3. Vitamin deficiency, although uncommon.

I would like to know if you had any tingling sensation in that area before the appearance of lesion.

I am sorry to say, the photograph you sent is not that clear, please send another photo if possible.

For now to get immediate relief, please apply hydrocortisone gel twice daily.
This is available over the counter.

Waiting for your response.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor